# SDR AALA20161028007

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 50,799 hours, 24,570 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Nozzle
- Condition: Sticking
- Location: Outflow Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  DURING DESCENT THE NR 1 PRESSURIZATION CONTROLLER FAILED WITH THE NR 2 PREVIOUSLY PLACARDED.  DIFFERENTIAL PRESSURE WENT TO MAXIMUM AND CABIN ALTITUDE WENT BELOW SEA LEVEL.  CREW REVERTED TO MANUAL PRESSURIZATION CONTROL.  MAINTENANCE FOUND THE OUTFLOW VALVE NOZZLE STICKING IN THE CLOSED POSITION.  CLEANED DIRT AND DEBRIS FROM NOZZLE AND ACCOMPLISHED OPERATIONAL CHECK IAW AMM 21-32-05.  SYSTEM CHECKS NORMAL.
